I purchased Bach Rescue Remedy at a health store on Wednesday last week. I have since taken the...

...remedy 3 times. This morning (Monday) I awoke to having my menstrual bleeding again after just finishing my cycle one week ago. I have do not have a history of irregular periods. Is this a common side-effect of Bach Flowers? Thank you


Dear friend, Rescue Remedy does not produce side effects.

I do not know the reason for your using it, but if it was used in an emergency, then it's likely that the situation that caused you to take it is also what caused your unexpected bleeding.

If you don't mind, I'll take this opportunity to explain: We must distinguish between a reaction and a side effect. Conventional medications produce side effects.

For example, rheumatic pain medications can cause stomach ulcers.

Bach essences have no side effects.

How do we know? A reaction disappears after a certain period of time, while side effects continue as long as the drug is used.

A reaction that occurs after taking a basic essence intended to rid us of a deep-seated ailment goes away in one to three days, while an essence taken in specific situations (a situation essence) causes no reactions, and the desired effect is immediate. To your health, Ruth